Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 48, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at May 2, 2021, 11:20 AM EDT. It took effect at May 2, 2021, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2021, 11:20 AM EDT (15:20 UTC)
- In effect from
- May 2, 2021, 8:00 PM EDT
- Expired
- May 3, 2021, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
973 WHUS73 KMQT 021520 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1120 AM EDT Sun May 2 2021 LMZ248-250-022330- /O.NEW.KMQT.SC.Y.0048.210503T0000Z-210504T0000Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1120 AM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 5 ft expected. * WHERE...Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
599 WHUS73 KMQT 022205 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 605 PM EDT Sun May 2 2021 LSZ244-245-030615- /O.EXB.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 605 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...East winds 10 to 15 kt and waves 3 to 5 ft expected. * WHERE...Eagle River to Manitou Island MI and Manitou Island to Point Isabelle MI. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-030615- /O.EXB.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 605 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...Waves 2 to 5 ft expected. * WHERE...Point Isabelle to Lower Entrance of Portage Canal MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Huron Islands to Marquette MI. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-030615- /O.EXB.KMQT.SC.Y.0048.210503T1200Z-210503T2200Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 605 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...From 8 AM to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-030615- /O.CON.KMQT.SC.Y.0048.210503T0000Z-210504T0000Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 605 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
040 WHUS73 KMQT 030202 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1002 PM EDT Sun May 2 2021 LSZ244-245-031015- /O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 1002 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...East winds 15 to 20 kt and waves 3 to 5 ft expected. * WHERE...Manitou Island to Point Isabelle MI and Eagle River to Manitou Island MI. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-031015- /O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 1002 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...Waves 2 to 5 ft expected. * WHERE...Huron Islands to Marquette MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-031015- /O.CON.KMQT.SC.Y.0048.210503T1200Z-210503T2200Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 1002 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...From 8 AM to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-031015- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1002 PM EDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
417 WHUS73 KMQT 030747 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 347 AM EDT Mon May 3 2021 LMZ221-030900- /O.CAN.KMQT.SC.Y.0048.210503T1200Z-210503T2200Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 347 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The small craft advisory has been cancelled. $$ LSZ244-245-031600- /O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 347 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Waves 3 to 5 ft expected. * WHERE...Manitou Island to Point Isabelle MI and Eagle River to Manitou Island MI. * WHEN...From 8 AM this morning to 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-031600- /O.CON.KMQT.SC.Y.0048.210503T1200Z-210504T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 347 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Waves 2 to 5 ft expected. * WHERE...Huron Islands to Marquette MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...From 8 AM this morning to 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-031600- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 347 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...East winds 10 to 20 kt and waves 2 to 5 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 07
776 WHUS73 KMQT 031432 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1032 AM EDT Mon May 3 2021 LSZ244-245-032245- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 1032 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Waves 3 to 4 ft occurring. * WHERE...Manitou Island to Point Isabelle MI and Eagle River to Manitou Island MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-032245- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 1032 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Waves 2 to 5 ft occurring. * WHERE...Huron Islands to Marquette MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-032245- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1032 AM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...East winds 10 to 20 kt and waves 2 to 5 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
523 WHUS73 KMQT 032014 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 414 PM EDT Mon May 3 2021 LSZ244-245-040000- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 414 PM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Waves 2 to 4 ft occurring. * WHERE...Manitou Island to Point Isabelle MI and Eagle River to Manitou Island MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ246>248-040000- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 414 PM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Waves 2 to 4 ft occurring. * WHERE...Huron Islands to Marquette MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-040000- /O.CON.KMQT.SC.Y.0048.000000T0000Z-210504T0000Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 414 PM EDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds around 15 kt with gusts up to 30 kt and waves 2 to 4 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 2, 6:32 AM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 2, 6:32 AM EDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Marquette MI 632 AM EDT Sun May 2 2021 .SHORT TERM...(Today and tonight) Issued at 252 AM EDT SUN MAY 2 2021 Upper air pattern consists of a 500 mb trough in the southern plains and a trough in the western U.S. and Canadian Rockies this morning. The southern plains trough heads northeast to the Ohio Valley by 12z Mon while the Canadian Rockies trough moves to the northern plains. Weak 850-500 mb q-vector convergence remains over the area through tonight with increasing deeper moisture moving in as well. Sprinkles and isolated showers will move out early this morning and then temporary dry weather into early afternoon before a warm front to the south causes some pops to break out later in the afternoon across the south and western cwa. One change made to this forecast is went a bit drier with the pops as the low level flow is with an easterly component and usually when that happens, dry air is hard to dislodge especially the further north you go. Went with this scenario, but kept the pops highest in the south and could see over an inch of qpf in southern Menominee County out of this and maybe not even a hundredth of an inch in Copper Harbor. With the dry easterly low level flow, did decrease pops slightly and also pushed the timing back as well. This was the only changes made to the going forecast overall. .LONG TERM...(Monday through Saturday) Issued at 316 AM EDT SUN MAY 2 2021 Consensus among the model suite continues to progress the pattern into an amplified pattern characterized by an upstream amplified ridge building over the western US, a broadening out positive height anomaly over the Atlantic that's progged to stretch northward into Greenland, and stuck in the middle is broad troughing over the eastern third of North America. Ensembles suggest we'll see this transition begin on Monday with it persisting into the early parts of the weekend. Overall this pattern will be accompanied by a few opportunities for showers, mainly early on in the forecast period, and an overall cooler temperature field across the forecast area. Starting off on Monday, the region will still be under the influence of a slowly progressing warm front. While the surface front is progged to be south, the elevated fgen core at 850mb is expected to be positioned over the east. Coincident with PWATS just over an inch and favorable MBE velocities that suggest some training is possible, another half inch or so of rain could fall. Rain showers should slowly end in the west and central as the surface low lifts northeast over the middle of Lake Michigan and into Lower Michigan by nightfall. Daytime highs are largely expected to hover near the 50F mark, except in the Keweenaw, near Lake Superior and across parts of interior northern Marquette County where the northeast winds off the lake should moderate heating potential. By Monday night, upstream cold front will sink into the far west. While some light rain showers can't be ruled out, guidance has been consistent with an overall dryer frontal passage as it moves through the region on Tuesday. As the front moves through, weak CAA will allow 850mb temps to dip just below 0C by the afternoon. Overall this should again keep daytime highs in the low 50s except in the mid to upper 40s by Lake Superior and in the Keweenaw. Weak CAA aloft should continue into Wednesday as the core of the negative height anomaly moves over the region. 850mb temps within this broad trough look to stay near -2 to -3C Wednesday and Thursday. Overall temps during this period should be in the low 50s in the south half, with mid to upper 40s near Lake Superior. Overnight lows should be near the freezing mark, except in the interior west where some upper 20s are possible. By Thursday night, another shot of cold air is expected to follow after another cold front moves through the region. This could bring 850mb temps down near -4 to -6C, which should linger into the weekend. Friday and Saturday highs near Lake Superior could be in the low 40s. Elsewhere upper 40s to near 50F is expected. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 632 AM EDT SUN MAY 2 2021 VFR conditions are likely to prevail at KIWD/KCMX/KSAW until later tonight when conditions deteriorate. During the late afternoon, shra will begin to lift n toward Upper MI. Fcst leans toward a slow arrival with VFR conditions continuing at KIWD/KCMX thru this evening and then falling to MVFR. KSAW has a better chc of seeing shra this evening with the potential of MVFR cigs and then IFR conditions develop late tonight. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 252 AM EDT SUN MAY 2 2021 Through Monday, northeast winds to 25 knots will be possible as low pressure extends from the Plains into the Upper Mississippi Valley. Otherwise, the wind will stay at or below 20 knots. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...07 LONG TERM...JP AVIATION...07 MARINE...07
Hazardous weather outlook, May 2, 3:32 AM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 332 AM EDT Sun May 2 2021 MIZ001>007-009>014-084-085-030745- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 332 AM EDT Sun May 2 2021 /232 AM CDT Sun May 2 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Periods of rain tonight could be locally heavy and lead to some ponding of water on low-lying roads, mainly across parts of south central Upper Michigan. There is a slight chance of thunderstorms tonight across south central Upper Michigan. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-030745- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 332 AM EDT Sun May 2 2021 /232 AM CDT Sun May 2 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-030745- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 332 AM EDT Sun May 2 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JP
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:19 PM EDT | Small Craft Advisory | MQT | 6 hr | |
| May 2, 3:42 AM EDT | Small Craft Advisory | MQT | 7 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.